# SDR SWAA2022030172193

- Difficulty date: February 11, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER WIGGLE PLATE CRACKED NEAR ORSS 297; BELOW #5 SPOILER. / [01] REMOVE AND REPLACED LOWER WIGGLE PLATE PER SRM 51-40-02.;[02] REMOVE AND REPLACED LOWER WIGGLE PLATE PER SRM 51-40-02. C/W
